# SDR DALA2025010600078

- Difficulty date: January 6, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 61,190 hours, 31,752 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3136 CORROSION TRAILING EDGE PLATE LOCATED ON WING TIP BRAKE BTW RIB 15 TO RIB 16 ON LH WING. CORRECTIVE ACTION: REPLACED PLATE (TEE PIECE) LOC. WING TIP BRAKE AREA ON LH WING AS PER A319 SRM 51-42-11. (0747361)
